Hi, I am a male 41 years old, having very low testosterone levels and looking for testosterone replacement therapy and need advice, have so many question about this issue and also being obese, it is very difficult life. I need anyone who have been through this replacement therapy
Testosterone injections can help decrease fatigue and help you to lead better quality life. Testosterone hormones can create interrupted sleep patterns, causing drowsiness
and sleepiness during the day. Testosterone injection can alter cholesterol levels, liver function tests, can cause gynaecomastia and some in unusual symptoms, such as numbness, tingling sensation, loss of appetite, increased thirst, and male patterned baldness. Testosterone if taken in therapeutic doses rarely causes side effects. You should not increase your dose or take this more often than directed. It is best to discuss your concerns with your attending physician since he knows your medical history best. It is best to discuss your queries on duration and dosage of therapy with your local health care provider. Hope it helps.
Good luck and regards!
hi and thanks for your guidance. Kindly do you know any information you can share with me about PROVIRONE, it is the med suggested by my urologist for 3 months and then test will be done again, kindly guide me about this therapy and besides this he has recommended CoQ10 and Zinc and Yohimbine plus............would you please help to understand all this.......I will be obliged....regards
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.